# SDR SWIA2025F01381

- Difficulty date: July 27, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 42,049 hours, 39,575 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Gouged
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR CENTER HINGE FITTING GOUGED,   HN00255784  (C-CHECK RO 09/24/2025)REPAIRED RH ELEVATOR CENTER HINGE FITTING IAW REO 601R-55-21-611 REV.--, DATED 2025-07-31 AND COMPLIED WITH TASK CARD 51-900-1003-SKY
